Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
acneman21293

Bactrim Ds Steven Johnson Syndrome

Recommended Posts

Hi,

My dermatologist has given me bactrim ds after being on minocycline on and off for the last couple of years. I do my research like always before I put something in my body and found the horrible steven johnsons syndrome as a reaction to using drugs like bactrim ds. Could this really happen to me without seeing any signs to prevent it? I'm probably just worrying about nothing (maybe why I have acne in the first place haha) but would really appreciate it if someone would put my mind at ease.

Thank you!

Link to comment
Share on other sites

Hi,

My dermatologist has given me bactrim ds after being on minocycline on and off for the last couple of years. I do my research like always before I put something in my body and found the horrible steven johnsons syndrome as a reaction to using drugs like bactrim ds. Could this really happen to me without seeing any signs to prevent it? I'm probably just worrying about nothing (maybe why I have acne in the first place haha) but would really appreciate it if someone would put my mind at ease.

Thank you!

I understand your concern, Steven Johnson Syndrome is a very serious condition, but it is a very rare condition. Also there are warning signs to lessen the impact of possible Steven Johnson Syndrome, such as an unusual rash. An ordinary rash typically starts before a full on case of Steven Johnson Syndrome. If you notice a rash on your body that is unexplained, stop the medication and contact your doctor immediately. Catching a possible case of Steven Johnson Syndrome is the best way to prevent any lasting effects. After 8 weeks and if nothing happens, then you are probably in the clear. Also this is a very rare condition, that I am familiar with because it is a rare side effect to psychiatric medication I prescribe to my patients (lamictal). Good luck with everything and I really hope the Bactrim helps you :)

Link to comment
Share on other sites

It really is helping I think. I still have some zits but the inflammation has gone down after just two days. My plan is to get clear with bactrim and maintain the clearness with bp at night, a healthy diet, and supplements once I am able to ween myself off of it

Link to comment
Share on other sites

It really is helping I think. I still have some zits but the inflammation has gone down after just two days. My plan is to get clear with bactrim and maintain the clearness with bp at night, a healthy diet, and supplements once I am able to ween myself off of it

Sounds like a good plan and I am really happy it is working for you :)

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×